A risk model for preadolescent disordered eating
Article first published online: 5 NOV 2010
Copyright © 2010 Wiley Periodicals, Inc.
International Journal of Eating Disorders
Volume 44, Issue 7, pages 596–604, November 2011
How to Cite
Combs, J. L., Pearson, C. M. and Smith, G. T. (2011), A risk model for preadolescent disordered eating. Int. J. Eat. Disord., 44: 596–604. doi: 10.1002/eat.20851
- Issue published online: 13 OCT 2011
- Article first published online: 5 NOV 2010
- Manuscript Accepted: 27 JUN 2010
- NIAAA. Grant Number: RO1AA016166
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!